# SDR DL72S962498

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A .50 INCH CRACK NR 6 L/E SLAT COVE SKIN ATTACH ANGLE AT OUTBOARD UPSTOP PAD.  REPAIRED PER M/M 57-54-0, PAR. 12.
